# SDR PNSA060202

- Difficulty date: February 7, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 340B206
- Aircraft time: 32,873 hours, 26,189 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Condition: Frozen
- Location: Gustlock
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF GUSTLOCK LIGHT ON CENTRAL WARNING PANEL ILLUMINATED.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO BLOCK.  MAINTENANCE FOUND RUDDER GUSTLOCK SWITCH FROZEN AND THAWED WITH EXTERNAL HEAT.
